Help!!! Just started taking Lyrica and now

Discussion in 'Fibromyalgia Main Forum' started by SuzieCat, Oct 21, 2008.

  1. SuzieCat

    SuzieCat New Member

    Hello All,

    I'm kinda new here, and have had Fibro for a couple years now, and was finally diagnoised almost 2 yrs ago. I have been taking Nuerontin for a yr and a half. Last week my Dr put me on Lyrica, which I started on Sat. night, taking 1 75 mg at night. Was still hurting, so called and they upped the dose today. I started feeling really bad yesterday, and then today has been awful, but my stomach has been bothering me as well, and when I went to the bathroom this moring there was blood. Not a bright red, but dark red. This has happened 3 more times today. The stool (this is gross) is kinda loose and a red color, but when I wipe is when I see the blood. Has anyone else had this problem? Does Lyrica cause stomach bleeding? Thanks in advance for your help.

  2. kbak

    kbak Member

    I don't take Lyrica, but blood in the stool is never good. You have to talk to your doc about this!

    Hope you get to the bottom of this,
  3. robin1667

    robin1667 New Member

    This is not normal in any case. You need to get to the emergency room now!! Don't wait! And please let us know how you are doing as soon as you can. Gentle Hugs, Robin
  4. alangan1

    alangan1 New Member

    Hi, i have an rx for this med but havent started it yet. Did you have any history of stomach or digestive problems. Just from reading here is what i know, blood from internal bleeding will make your BM look darker or black that is the sign of your stomach bleeding. Blood on the tissue is more likely to indicate a bleeding of the lower intestine or anal area, such as hemmorrhoids. I would however not ignore this problem, but actually your symptom may not indicate any thing major if you want to look on the bright side. let us know and get professional help asap.